Pacific Journal of Mathematics

Mixed modules over valuations rings.

Joseph Rotman

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 607-623.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038418

Mathematical Reviews number (MathSciNet)
MR0114814

Zentralblatt MATH identifier
0094.02303

Subjects
Primary: 12.00
Secondary: 16.00

Citation

Rotman, Joseph. Mixed modules over valuations rings. Pacific J. Math. 10 (1960), no. 2, 607--623. https://projecteuclid.org/euclid.pjm/1103038418


Export citation

References

  • [1] H. Cartan and S. Eilenberg, Homological Algebra, Princeton, 1956.
  • [2] L. Fuchs, Abelian Groups, Publishing House of the Hungarian Academy of Sciences, 1958.
  • [3] I. Kaplansky, InfiniteAbelian Groups, University of Michigan Press, 1956.
  • [4] I. Kaplansky and G. Mackey, A Generalization of Ulm's theorem, Summa Brasil. Math. 2 (1951), 195-202.
  • [5] A. Kurosh, Theory of Groups, Vol. I. Chelsea, 1955.